# SDR REXA2025102900968

- Difficulty date: October 15, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 26,611 hours, 20,296 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION CA AND FO STARTED TO SMELL SMOKE . VERY FAINT WHITE SMOKE SEEN BY PILOTS AND FAS WITH CHEMICAL ODOR. RAN CHECKING  CARD AND QRH SMOKE AND FUMES REMOVAL PROCEDURE. TURNING PACKS AND RECIRC FAN OFF REDUCED ODOR SIGNIFICANTLY. FIRE RESCUE DID NOT NOTE  ANY HEAT INDICATION.   DETERMINED THE CAUSE TO BE WATER WASH OF ENGINES PERFORMED DURING    NIGHT MAINTENANCE THE NIGHT BEFORE. COMPLIED WITH TS # 002736-R1     AND PERFORMED HIGH POWER BLEED SYSTEM DRY OUT PROCEDURE IAW          CRJ 900 AMM 72-00-00. NO FURTHER ODOR DETECTED.
